| Model Number |
TV-IL1412140-J |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924); Vascular Dissection (3160)
| Date of Event |
01/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent system.Approximately (3) months post initial procedure, the patient presented with a type ib endoleak, a distal common iliac artery dissection, and aneurysm enlargement (unknown diameter).The patient is in good condition, and the physician plans to re-intervene but surgery has not been scheduled.Note: the patient has significant pad (peripheral arterial disease) with nearly occluded common iliac arteries.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1b endoleak, dissection and sac growth are confirmed.This is consistent with the reported adverse event/incident.The most likely causation of these events is anatomy related due to severe peripheral arterial disease (evident by right common iliac (rci) diameter of 6.6mm) and thickened calcifications in the rci.The final patient status was reported to be in good condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.